# SDR HEEA061715

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 51509002R
- Condition: Malfunctioned
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT WILL NOT MAINTAIN VOLTAGE.  SETTING DROPS 2 VOLTS WITH SINGLE GENERATOR ON-LINE.
